×

zbMATH — the first resource for mathematics

Inversion of nonlinear stochastic operators. (English) Zbl 0504.60066

MSC:
60H25 Random operators and equations (aspects of stochastic analysis)
60G15 Gaussian processes
PDF BibTeX Cite
Full Text: DOI
References:
[1] Adomian, G.; Malakian, K., Operator theoretic solutions of stochastic systems, J. math. anal. appl., 76, 1, 183-201, (1980) · Zbl 0441.60070
[2] Adomian, G., Stochastic systems analysis, () · Zbl 0474.60050
[3] Adomian, G., Nonlinear stochastic differential equations, J. math. anal. appl., 55, 1, 441-452, (1976) · Zbl 0351.60053
[4] Adomian, G., On the modeling and analysis of nonlinear stochastic systems, (), 29-40
[5] Bellman, R.E.; Adomian, G., The stochastic Riccati equation, J. nonlinear anal. theory meth. appl., 4, 6, 1131-1133, (1980) · Zbl 0447.60044
[6] Adomian, G.; Malakian, K., Stochastic analysis, Internat. J. math. modeling, 1, 3, 211-235, (1980) · Zbl 0523.60058
[7] Adomian, G.; Sibul, L.H., Symmetrized solutions for nonlinear stochastic differential equations, Internat. J. math. math. sci., 4, 3, 529-542, (1981) · Zbl 0465.60057
[8] Adomian, G.; Ambartzumian, R., Some remarks on stochastic transformations, (), 25-30, No. 1 · Zbl 0457.60036
[9] Elrod, M., Numerical solution of linear stochastic differential equations, () · Zbl 0444.60048
[10] Adomian, G.; Malakian, K., Inversion of stochastic partial differential operators—the linear case, J. math. anal. appl., 77, 2, 505-512, (1980) · Zbl 0447.60045
[11] Adomian, G., On product nonlinearities in stochastic differential equations, Appl. math. comput., 8, 79-82, (1981) · Zbl 0454.60060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.